Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Costochondritis, chest pain, mild fever and pain, frequent urination

My teenage daughter was daignosed with Costochondritis in October of 2011. She has been getting treatment meds oral and topical she just finished around of steriods 3 weeks ago. She still is having chest pain, on Friday she a had a phase 3 bone scan. After the test Friday afternoon she started running low grade fever, lower left hand side pain, and throwing up,and still is. She had been complaining the week before about pain when urinating and frequently, but that has stopped, I know sometimes pain travel could these all be related? Thank you
Asked On : Wed, 16 May 2012
Answers:  1 Views:  266
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Gastroenterologist, Surgical 's  Response
Her symptoms are mostly due to steroid therapy. There is no role of steroid therapy in costochondritis. Majority of these lesions are viral in etiology usually coxsackiei viruses. Hence it is a self remitting condition. Mild oral and local pain killers will be adequate.
Answered: Wed, 16 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor